Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 126205, 11 pages
http://dx.doi.org/10.1155/2011/126205
Research Article

Some Fixed Point Theorems in Ordered đș-Metric Spaces and Applications

Department of Mathematics, The Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan

Received 9 January 2011; Revised 22 March 2011; Accepted 19 April 2011

Academic Editor: D. Anderson

Copyright © 2011 W. Shatanawi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a number of fixed point results for the two weakly increasing mappings 𝑓 and 𝑔 with respect to partial ordering relation âȘŻ in generalized metric spaces. An application to integral equation is given.